Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 39, Number 160

All articles in this issue are freely accessible.

A finite element method for solving Helmholtz type equations in waveguides and other unbounded domains
Charles I. Goldstein.
Math. Comp. 39 (1982), 309-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669632
Some remarks on the convergence of approximate solutions of nonlinear evolution equations in Hilbert spaces
Laurent Véron.
Math. Comp. 39 (1982), 325-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669633
On a higher order accurate fully discrete Galerkin approximation to the Navier-Stokes equations
Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian.
Math. Comp. 39 (1982), 339-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669634
Error estimates for the multidimensional two-phase Stefan problem
Joseph W. Jerome and Michael E. Rose.
Math. Comp. 39 (1982), 377-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669635
Correction of Sturm-Liouville eigenvalue estimates
J. Paine.
Math. Comp. 39 (1982), 415-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669636
Eigenvalue problems on infinite intervals
Peter A. Markowich.
Math. Comp. 39 (1982), 421-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669637
Approximation of the spectrum of an operator given by the magnetohydrodynamic stability of a plasma
Yves Jaccard and Hugo Evéquoz.
Math. Comp. 39 (1982), 443-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669638
Analysis of a multilevel iterative method for nonlinear finite element equations
Randolph E. Bank and Donald J. Rose.
Math. Comp. 39 (1982), 453-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669639
Numerical solution of systems of ordinary differential equations with the Tau method: an error analysis
J. H. Freilich and E. L. Ortiz.
Math. Comp. 39 (1982), 467-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669640
Linear multistep methods for stable differential equations $ÿ=Ay+B(t)ẏ+c(t)$
Eckart Gekeler.
Math. Comp. 39 (1982), 481-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669641
Two classes of internally $S$-stable generalized Runge-Kutta processes which remain consistent with an inaccurate Jacobian
J. D. Day and D. N. P. Murthy.
Math. Comp. 39 (1982), 491-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669642
On optimal integration methods for Volterra integral equations of the first kind
C. J. Gladwin.
Math. Comp. 39 (1982), 511-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669643
Galerkin methods for second kind integral equations with singularities
Ivan G. Graham.
Math. Comp. 39 (1982), 519-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669644
Evaluation of Fourier integrals using $B$-splines
M. Lax and G. P. Agrawal.
Math. Comp. 39 (1982), 535-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669645
A note on Haselgrove’s method for numerical integration
Masaaki Sugihara and Kazuo Murota.
Math. Comp. 39 (1982), 549-554
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669646
On the speed of convergence of the nearest integer continued fraction
H. Jager.
Math. Comp. 39 (1982), 555-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669647
A generalized Lánczos scheme
H. A. van der Vorst.
Math. Comp. 39 (1982), 559-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669648
Relative distance—an error measure in round-off error analysis
Abraham Ziv.
Math. Comp. 39 (1982), 563-569
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669649
On the uniqueness of best $L_{2}[0,1]$ approximation by piecewise polynomials with variable breakpoints
Jeff Chow.
Math. Comp. 39 (1982), 571-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669650
An acceleration method for the power series of entire functions of order $1$
B. Gabutti and J. N. Lyness.
Math. Comp. 39 (1982), 587-597
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669651
Complex Chebyshev polynomials on circular sectors with degree six or less
U. Grothkopf and G. Opfer.
Math. Comp. 39 (1982), 599-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669652
Rational Chebyshev approximations for the Bessel functions $J_{0}(x)$, $J_{1}(x)$, $Y_{0}(x)$, $Y_{1}(x)$
C. A. Wills, J. M. Blair and P. L. Ragde.
Math. Comp. 39 (1982), 617-623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669653
On the computation of certain integrals containing the modified Bessel function $I_{0}(𝜉)$
Keith R. Lassey.
Math. Comp. 39 (1982), 625-637
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669654
Zeros of the Hankel function of real order and of its derivative
Andrés Cruz and Javier Sesma.
Math. Comp. 39 (1982), 639-645
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669655
Closed expressions for $∫^{1}_{0}t^{-1}log^{n-1} tlog^{p}(1-t)dt$
K. S. Kölbig.
Math. Comp. 39 (1982), 647-654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669656
Formulas for factorial $N$
Francis J. Murray.
Math. Comp. 39 (1982), 655-662
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669657
Computing in permutation and matrix groups. I. Normal closure, commutator subgroups, series
Gregory Butler and John J. Cannon.
Math. Comp. 39 (1982), 663-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669658
Computing in permutation and matrix groups. II. Backtrack algorithm
Gregory Butler.
Math. Comp. 39 (1982), 671-680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669659
On the zeros of the Riemann zeta function in the critical strip. II
R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter.
Math. Comp. 39 (1982), 681-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669660
On the real cubic fields
P. Llorente and A. V. Oneto.
Math. Comp. 39 (1982), 689-692
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669661
Class number computations of real abelian number fields
F. J. van der Linden.
Math. Comp. 39 (1982), 693-707
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669662
On the number of Markoff numbers below a given bound
Don Zagier.
Math. Comp. 39 (1982), 709-723
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669663
Class number formulae of Dirichlet type
Richard H. Hudson and Kenneth S. Williams.
Math. Comp. 39 (1982), 725-732
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669664
Reviews and Descriptions of Tables and Books
Math. Comp. 39 (1982), 733-745
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table errata: Table of integrals, series, and products [corrected and enlarged edition, Academic Press, New York, 1980; MR 81g:33001] by I. S. Gradshteyn [I. S. Gradshteĭn] and I. M. Ryzhik
H. van Haeringen and L. P. Kok.
Math. Comp. 39 (1982), 747-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669666
Table errata: “New primality criteria and factorizations of $2^{m}±1$” [Math. Comp. 29 (1975), 620–647; MR 52 #5546] by the author, D. H. Lehmer and J. L. Selfridge
John Brillhart.
Math. Comp. 39 (1982), 747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669665
Table Errata
Math. Comp. 39 (1982), 747-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum: “Some primes with interesting digit patterns” [Math. Comp. 32 (1978), no. 144, 1306–1310; MR 58 #484]
H. C. Williams.
Math. Comp. 39 (1982), 759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 669667
Corrigendum
Math. Comp. 39 (1982), 759
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indices
Math. Comp. 39 (1982), 761-775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society